# SDR 06FDEA0186

- Difficulty date: January 13, 2006
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 40,259 hours, 28,003 cycles
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 19,870 hours, 13,568 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

DURING A MAX POWER T/O AT 70-80 KNOTS THERE WAS A LOUD BANG AND AIRCRAFT PULLED LEFT.  PERFORMED REJECTED.  NR 1 EPR - 2.18 AT FAILURE.  REPLACED NR 1 ENG PER WORK CARDS 70T0001-01 AND 70T030  1-01.  ALL TEST NORMAL.  RELEASED FOR SERVICE.  COMPLIED WITH EO 7-7250-7-3372 PT 3.  PREMATURE REMOVAL/INSTALLATION OFF MFG JT8D-17AQM POS 1 SRL 709263 TAG 20A375 ON MFG JT8D-17AQM SRL 709405 TAG 1A3845.
